Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 12.

Stenseth, N.C. and Falck, W. and Chan, K.S. and Bjornstad, O.N. and O'Donoghue, M. and Tong, H.W. and Boonstra, R. and Boutin, S. and Krebs, C.J. and Yoccoz, N.G. (1998) From patterns to processes: Phase and density dependencies in the Canadian lynx cycle. Proceedings of the National Academy of Sciences of the United States of America, 95 (26). pp. 15430-15435. ISSN 0027-8424. (The full text of this publication is not available from this repository)

Stenseth, N.C. and Chan, K.S. and Framstad, E. and Tong, H.W. (1998) Phase- and density-dependent population dynamics in Norwegian lemmings: interaction between deterministic and stochastic processes. Proceedings of the Royal Society of London Series B-Biological Sciences, 265 (1409). pp. 1957-1968. ISSN 0962-8452. (The full text of this publication is not available from this repository)

Yao, Q.W. and Tong, H.W. (1998) Cross-validatory bandwidth selections for regression estimation based on dependent data. Journal of Statistical Planning and Inference, 68 (2). pp. 387-415. ISSN 0378-3758. (The full text of this publication is not available from this repository)

Yao, Q.W. and Tong, H.W. (1998) A bootstrap detection for operational determinism. Physica D, 115 (1-2). pp. 49-55. ISSN 0167-2789. (The full text of this publication is not available from this repository)

Stockis, J.P. and Tong, H.W. (1998) On the statistical inference of a machine-generated autoregressive AR(1) model. Journal of the Royal Statistical Society Series B-Statistical Methodology, 60 (Part 4). pp. 781-796. ISSN 1369-7412. (The full text of this publication is not available from this repository)

Robert, C.P. and Aitkin, M. and Cox, D.R. and Stephens, M. and Polymenis, A. and Gilks, W.R. and Nobile, A. and Hodgson, M. and Ohagan, A. and Longford, N.T. and Dawid, A.P. and Atkinson, A.C. and Bernardo, J.M. and Besag, J. and Brooks, S.P. and Byers, S. and Raftery, A. and Celeux, G. and Cheng, R.C.H. and Liu, W.B. and Chien, Y.H. and George, E.I. and Cressie, N. and Huang, H.C. and Gruet, M.A. and Heath, S.C. and Jennison, C. and Lawson, A.B. and Clark, A. and McLachlan, G. and Peel, D. and Mengersen, K. and George, A. and Philippe, A. and Roeder, K. and Wasserman, L. and Schlattmann, P. and Bohning, D. and Titterington, D.M. and Tong, H.W. and West, M.J. (1997) On Bayesian analysis of mixtures with an unknown number of components - Discussion. Journal of the Royal Statistical Society Series B-Statistical Methodology, 59 (4). pp. 758-792. ISSN 0035-9246. (The full text of this publication is not available from this repository)

Chan, K.S. and Tong, H.W. (1994) A Note on Noisy Chaos. Journal of the Royal Statistical Society Series B-Methodological, 56 (2). pp. 301-311. ISSN 0035-9246. (The full text of this publication is not available from this repository)

Tong, H.W. (1994) Akaike Approach can Yield Consistent Order Determination. In: US / Japan Conference on the Frontiers of Statistical Modeling: An Informational Approach, May 24-29, 1992, Knoxville, Tn. (The full text of this publication is not available from this repository)

Sorour, A. and Tong, H.W. (1993) A Note on Tests for Threshold-Type Non-Linearity in Open Loop Systems. Applied Statistics-Journal of the Royal Statistical Society Series C, 42 (1). pp. 95-104. ISSN 0035-9254. (The full text of this publication is not available from this repository)

Tong, H.W. (1992) Some comments on a bridge between nonlinear dynamicists and statisticians. Physica D, 58 (1-4). pp. 299-303. ISSN 0167-2789. (The full text of this publication is not available from this repository)

Tong, H.W. and Cheng, B. (1992) A note on one-dimensional chaotic maps under time-reversal. Advances in Applied Probability, 24 (1). pp. 219-220. ISSN 0001-8678. (The full text of this publication is not available from this repository)

Tong, H.W. and Smith, R.L. (1992) Royal-statistical-society meeting on chaos. Journal of the Royal Statistical Society Series B-Methodological, 54 (2). pp. 301-302. ISSN 0035-9246. (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 23 19:14:57 2014 BST.